# SDR DALA2017061904861

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,793 hours, 21,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  CYCLED DOOR SEVERAL TIMES, FOUND DEBRIS AT GIRT BAR. DOOR OPS CHECKED GOOD. OK FOR SERVICE.
